Alert archive / Tennessee / Flash Flood Watches in 2011
Flash Flood Watch 5, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at May 1, 2011, 3:40 AM CDT for 10 counties in Tennessee. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 3:40 AM CDT (08:40 UTC)
- Expired
- May 3, 2011, 10:43 AM CDT
- In force
- 55 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Stewart County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2308 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669 WGUS64 KOHX 010840 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 340 AM CDT SUN MAY 1 2011 ...MOE FLOODING POSSIBLE THROUGH TUESDAY MORNING... .A STALLED FRONT WILL CAUSE PERIODS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN TO OCCUR OVER NORTHWEST MIDDLE TENNESSEE. 2 TO 4 INCHES OF RAIN WILL FALL WITH LOCALLY GREATER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-012100- /O.NEW.KOHX.FF.A.0005.110501T0840Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 340 AM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM... DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY... ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED OVER THE NEXT COUPLE OF DAYS. 2 TO 4 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 13
6 follow-up statements
397 WGUS64 KOHX 010843 CCA FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 343 AM CDT SUN MAY 1 2011 ...MORE FLOODING POSSIBLE THROUGH TUESDAY MORNING... .A STALLED FRONT WILL CAUSE PERIODS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN TO OCCUR OVER NORTHWEST MIDDLE TENNESSEE. 2 TO 4 INCHES OF RAIN WILL FALL WITH LOCALLY GREATER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-012115- /O.NEW.KOHX.FF.A.0005.110501T0843Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 343 AM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM... DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY... ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED OVER THE NEXT COUPLE OF DAYS. 2 TO 4 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 13
925 WGUS64 KOHX 012021 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 321 PM CDT SUN MAY 1 2011 ...RISK OF FLOODING FOR NORTHWEST COUNTIES CONTINUES THROUGH TUESDAY MORNING... .A STALLED FRONT OVER THE MID MISSISSIPPI VALLEY WILL CAUSE PERIODS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN TO OCCUR OVER NORTHWEST MIDDLE TENNESSEE. 2 TO 4 INCHES OF RAIN WILL FALL WITH LOCALLY GREATER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-020930- /O.CON.KOHX.FF.A.0005.000000T0000Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 321 PM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...DICKSON...HICKMAN...HOUSTON... HUMPHREYS...MONTGOMERY...PERRY...ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED OVER THE NEXT COUPLE OF DAYS. 2 TO 4 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JLM
029 WGUS64 KOHX 020935 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 435 AM CDT MON MAY 2 2011 ...RISK OF FLOODING FOR NORTHWEST COUNTIES CONTINUES THROUGH TUESDAY MORNING... .A COLD FRONT WILL PLOD SLOWLY EASTWARD ACROSS THE MID STATE TODAY THROUGH TUESDAY, AND PROUDCE PERIODS OF SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL. THE HEAVIEST RAINS ARE EXPECTED IN THE NORTHWEST...WHERE 2 TO 3 INCHES ARE FORECAST... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-021745- /O.CON.KOHX.FF.A.0005.000000T0000Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 435 AM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...DICKSON...HICKMAN...HOUSTON... HUMPHREYS...MONTGOMERY...PERRY...ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED OVER THE NEXT COUPLE OF DAYS. 2 TO 3 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19
994 WGUS64 KOHX 021708 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1208 PM CDT MON MAY 2 2011 ...RISK OF FLOODING FOR WESTERN COUNTIES CONTINUES THROUGH TUESDAY MORNING... .A COLD FRONT WILL MOVE SLOWLY EASTWARD ACROSS THE MID STATE TODAY AND TUESDAY... AND PROUDCE PERIODS OF SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL. THE HEAVIEST RAINS ARE EXPECTED IN THE NORTHWEST...WHERE 2 TO 3 INCHES OF ADDITIONAL RAINFALL ARE FORECAST... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-030115- /O.CON.KOHX.FF.A.0005.000000T0000Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 1208 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...DICKSON...HICKMAN...HOUSTON... HUMPHREYS...MONTGOMERY...PERRY...ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED THROUGH TUESDAY MORNING. 2 TO 3 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JLM
896 WGUS64 KOHX 030039 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 739 PM CDT MON MAY 2 2011 ...RISK OF FLOODING FOR WESTERN COUNTIES CONTINUES THROUGH TUESDAY MORNING... .A COLD FRONT WILL MOVE SLOWLY EASTWARD ACROSS THE MID STATE TONIGHT AND TUESDAY...AND PROUDCE PERIODS OF SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL. THE HEAVIEST RAINS ARE EXPECTED IN THE NORTHWEST...WHERE 2 TO 3 INCHES OF ADDITIONAL RAINFALL ARE FORECAST...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RECENT RAINFALL HAS STEAMS AND RIVERS ALREADY RUNNING HIGH...AND THE GROUND IS SATURATED. THIS ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING PROBLEMS. TNZ005>007-022>026-056-057-030900- /O.CON.KOHX.FF.A.0005.000000T0000Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 739 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...DICKSON...HICKMAN...HOUSTON... HUMPHREYS...MONTGOMERY...PERRY...ROBERTSON AND STEWART. * THROUGH TUESDAY MORNING * THE GROUND HAS BECOME SATURATED FROM RECENT RAINFALL AND AREA STREAMS ARE RUNNING HIGH. ADDITIONAL HEAVY RAIN IS EXPECTED THROUGH TUESDAY MORNING. 2 TO 3 INCHES OF RAINFALL WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * LOCALIZED FLASH FLOODING IS POSSIBLE INCLUDING FLOODING OF CREEKS AND STREAMS AND LOW LYING AREAS. THE HEAVY RAINFALL WILL ALSO AGGRAVATE EXISTING HIGH WATER LEVELS ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD
382 WGUS64 KOHX 031543 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1043 AM CDT TUE MAY 3 2011 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED... TNZ005>007-022>026-056-057-031645- /O.CAN.KOHX.FF.A.0005.000000T0000Z-110503T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN- 1043 AM CDT TUE MAY 3 2011 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... THE RAIN HAS ENDED ACROSS NORTHWEST MIDDLE TENNESSEE. THE FLASH FLOOD WATCH HAS BEEN CANCELLED. HOWEVER MINOR TO MODERATE FLOODING WILL CONTINUE NEAR RIVERS AND IN LOW AREAS ACROSS BENTON...HOUSTON...HUMPHREYS...MONTGOMERY...AND STEWART COUNTIES THROUGH WEDNESDAY NIGHT. $$ 04
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at May 1, 3:32 AM CDT, 8 minutes earlier.
Area forecast discussion, May 1, 3:32 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 332 AM CDT SUN MAY 1 2011 .DISCUSSION...THUNDERSTORMS WITH HEAVY RAINFALL WERE WIDESPREAD FROM THE LOWER OH VALLEY BACK ACROSS AR. THIS ACTIVITY WAS OCCURRING WHERE A 45KT LLJ WAS FEEDING INTO A HIGH THETA E AXIS. THIS BAND OF SHOWERS/STORMS WILL DROP ACROSS MAINLY NW MID TN THIS MORNING AS SHORTWAVE ENERGY PULLS EASTWARD AND AN APPROACHING COLD FRONT MOVES CLOSER. HEAVY DOWNPOURS CAN BE EXPECTED AND A FEW STORMS MAY BE BRIEFLY SEVERE WITH STRONG WIND GUSTS. PARTS OF OUR NW MAY HAVE 1 TO 2 INCHES OF RAINFALL IN A SHORT TIME THIS MORNING. ACTIVITY IS EXPECTED TO DIMINISH THIS AFTERNOON AS THIS ROUND OF ENERGY PULLS AWAY...AND CAPPING HELPS REFOCUS ACTIVITY ALONG THE STALLING BOUNDARY TO OUR NORTHWEST. THE BOUNDARY WILL SERVE TO FOCUS RAIN CHANCES MAINLY TO OUR WEST TONIGHT INTO EARLY MONDAY. MOST OF MID TN WILL BE RAIN FREE...BUT MORE SHOWERS AND STORMS ARE EXPECTED TO IMPACT OUR NORTHWEST COUNTIES. THIS SERIES OF POTENTIAL HEAVY RAINFALL EVENTS WILL BRING POTENTIAL FOR FLOODING AND FLASH FLOODING TO THE NORTHWEST COUNTIES...SO WE WILL ISSUE A FLASH FLOOD WATCH FOR THAT AREA. THE FRONT WILL MOVE SLOWLY THROUGH MID TN ON MONDAY. A LOW PRESSURE WILL TRACK OVER THE SOUTHEAST STATES LATE MONDAY AND TUESDAY WITH A DEEP UPPER TROUGH COMING IN FROM THE NORTHWEST. THESE FACTORS WILL BRING WIDESPREAD RAIN AND THUNDERSTORMS TO THE ENTIRE MID STATE LATE MONDAY THROUGH MUCH OF TUESDAY. LOCALLY HEAVY RAINFALL WILL BE A CONCERN...ESPECIALLY OVER THE NORTHWEST COUNTIES WERE CONDITIONS WILL BE MOST PRIMED FOR FLOODING. A FEW STRONG STORMS WILL BE POSSIBLE AHEAD OF THE FRONT...BUT WIDESPREAD SEVERE WX IS NOT EXPECTED. COOLER AIR WILL MOVE INTO MID TN ON TUESDAY. WIDESPREAD SHOWERS WILL LINGER BUT THE THUNDER AND HEAVY DOWNPOURS WILL DIMINISH. TUESDAY WILL BE QUITE CHILLY WITH TEMPS MAINLY IN THE 50S. RAIN FINALLY TAPERS OFF BY TUESDAY EVENING...WITH DRY AND COOLER THAN NORMAL WX WEDNESDAY AND THURSDAY. ANOTHER SYSTEM WILL BRING A CHANCE FOR SHOWERS/STORMS BY FRIDAY. NEXT WEEKEND LOOKS MAINLY DRY WITH NEAR NORMAL TEMPS. 13 .HYDROLOGY... A FLASH FLOOD WATCH WILL BE ISSUED FOR THE NORTHWEST COUNTIES THROUGH TUESDAY MORNING. 2 TO 4 INCHES OF RAIN IS EXPECTED OVER THE NORTHWEST...WITH GENERALLY 1 TO 2 INCHES ELSEWHERE. BACKUP WATER FROM KENTUCKY LAKE AND LK BARKLEY WILL KEEP WATER LEVELS HIGH ALONG THE CUMBERLAND DOWNSTREAM FROM CLARKSVILLE. ALSO...HEAVY DOWNPOURS MAY CAUSE LOCALIZED FLASH FLOODING AND QUICK RISES ON SMALL STREAMS AND TRIBUTARIES. HIGH WATER LEVELS ALSO REMAIN A CONCERN FOR THE DUCK AND TN RIVERS. 13 && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 78 64 68 50 / 70 40 80 100 CLARKSVILLE 75 59 61 49 / 90 70 90 100 CROSSVILLE 75 63 73 54 / 30 10 60 80 COLUMBIA 79 65 72 53 / 60 40 70 100 LAWRENCEBURG 79 65 75 55 / 50 20 60 90 WAVERLY 77 61 65 50 / 90 60 80 100 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ005>007-022>026- 056-057. &&
Hazardous weather outlook, Apr 30, 6:10 AM CDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 610 AM CDT SAT APR 30 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-011115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 610 AM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD FRONT APPROACHES THE AREA TONIGHT AND SUNDAY, THEN MOVES SLOWLY ACROSS THE MID STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BECOME LIKELY SUNDAY AND LINGER INTO MONDAY NIGHT AND TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 19
In the hours before
Special weather statement, May 1, 2:48 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 248 AM CDT SUN MAY 1 2011 TNZ005-006-022>024-010830- BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART- 248 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS... MONTGOMERY AND STEWART COUNTIES... AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM 11 MILES WEST OF CAMDEN MURRAY TO 12 MILES WEST OF DOVER...MOVING NORTHEAST AT 50 MPH. BRIEF WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS... ESPECIALLY WITH THE STORMS PASSING ACROSS STEWART COUNTY. 19
Special weather statement, May 1, 2:56 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 256 AM CDT SUN MAY 1 2011 TNZ005-006-022>024-010830- BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART- 256 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS... MONTGOMERY AND STEWART COUNTIES... AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM 11 MILES WEST OF CAMDEN MURRAY TO 12 MILES WEST OF DOVER...MOVING NORTHEAST AT 50 MPH. BRIEF WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS... ESPECIALLY WITH THE STORMS PASSING ACROSS STEWART COUNTY. HEAVY RAINS WILL ALSO OCCUR...WHICH WILL LIKELY CAUSE PONDING OF WATER IN LOW LYING AREAS. 19
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:04 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 41 min |
| May 1, 3:17 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 28 min |
| May 1, 4:37 AM CDT | Areal Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 54 hr |
| May 1, 4:38 AM CDT | Flash Flood Warning | OHX | Benton, Houston, Montgomery, Stewart | 3 hr |
| May 1, 8:32 AM CDT | River Flood Advisory | OHX | Benton | 31 hr |
| May 1, 4:18 PM CDT | River Flood Warning | OHX | Montgomery | 24 hr |
Nearby
Flash Flood Watches in Tennessee, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.